# SDR 02FDEA00568

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-200
- Aircraft serial: 19719
- Aircraft time: 66,295 hours, 49,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER CLIP AT BS 700, STR 2 L.  *S/D*  REMOVED AND REPLACED STRINGER CLIP PER SRM 51-30-2.
